No Cover Image

Journal article 400 views

Tests of non linear Gaussian term structure models

Marco Realdon

Journal of International Financial Markets, Institutions and Money, Volume: 44, Pages: 128 - 147

Swansea University Author: Marco Realdon

Full text not available from this repository: check for access using links below.

Published in: Journal of International Financial Markets, Institutions and Money
ISSN: 10424431
Published: 2016
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa35443
Tags: Add Tag
No Tags, Be the first to tag this record!
Start Page: 128
End Page: 147